On the dimensional symmetry rearrangement in renormalized quantum field theory
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 25 (1976) no. 1, pp. 59-65.
@article{AIHPA_1976__25_1_59_0,
     author = {Ogielski, A. T.},
     title = {On the dimensional symmetry rearrangement in renormalized quantum field theory},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {59--65},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {1},
     year = {1976},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1976__25_1_59_0/}
}
TY  - JOUR
AU  - Ogielski, A. T.
TI  - On the dimensional symmetry rearrangement in renormalized quantum field theory
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1976
SP  - 59
EP  - 65
VL  - 25
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1976__25_1_59_0/
LA  - en
ID  - AIHPA_1976__25_1_59_0
ER  - 
%0 Journal Article
%A Ogielski, A. T.
%T On the dimensional symmetry rearrangement in renormalized quantum field theory
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1976
%P 59-65
%V 25
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1976__25_1_59_0/
%G en
%F AIHPA_1976__25_1_59_0
Ogielski, A. T. On the dimensional symmetry rearrangement in renormalized quantum field theory. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 25 (1976) no. 1, pp. 59-65. http://archive.numdam.org/item/AIHPA_1976__25_1_59_0/

[1] C.G. Callan, Phys. Rev., t. D2, 1970, p. 1541. K. Symanzik, Comm. Math. Phys., t. 18, 1970, p. 227.

[2] K. Pohlmeyer, Comm. Math. Phys., t. 12, 1969, p. 204. | Zbl

[3] F. Zachariasen, Phys. Rev., t. 121, 1961, p. 1851. W. Thirring, Phys. Rev., t. 126, 1962, p. 1209. | MR | Zbl

[4] A. Aurilia, Y. Takahashi, N.J. Papastamatiou, H. Umezawa, Phys. Rev., t. D5, 1972, p. 3066.

[5] J. Lukierski, A.T. Ogielski, I. C. T. P., Trieste Preprint, 1975.

[6] A. Licht, Ann. of Phys., t. 34, 1965, p. 161. | MR | Zbl

[7] M. Gell-Mann, F. Low, Phys. Rev., t. 95, 1954, p. 1300. | Zbl

[8] J. Lukierski, W. Sienkiewicz, Journ. Math. Phys., t. 15, 1974, p. 344; ibid., t. 16, 1975, p. 901. | MR | Zbl